# SDR AALA201803309001

- Difficulty date: March 24, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,457 hours, 24,971 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D23592020
- Part serial: L1463
- Condition: Damaged
- Location: Nlg
- Part time: 42,921 hours, 28,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  CLEANING OF NOSE STRUT FOUND CHROME MISSING AT TWO LOCATIONS.  REPLACED THE SHOCK ABSORBER IAW AMM 32-21-13-400-001 AND ACOMPLISHED FUNCTIONAL CHECKED IAW AMM 32-31-00-700.
